# SDR CA130501004

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 30,777 hours
- Engine: Pwa PT6A65B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Cracked
- Location: Prop De Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE L/H ENGINE CHANGE IT WAS NOTED THAT THE TERMINAL END FOR THE PROP DEICE BRUSHES (POWER WIRE) WAS BAD. THE WIRE WAS CUT SO A NEW TERMINAL END COULD BE ATTACHED WHEN IT WAS NOTICED THAT THERE WAS A DEEP CRACK IN THE CASING OF THE POWER WIRE. AFTER FURTHER INVESTIGATION, IT WAS FOUND THAT THESE CRACKS RAN THE COMPLETE LENGTH OF THE POWER WIRE (10 AWG) THIS DAMAGE WENT FROM THE BRUSHES TO THE FIREWALL CONNECTOR. THE GROUND CABLE WAS FINE AND HAD NO DAMAGE. THESE WIRES WERE WRAPPED AND COVERED AND CONTAINED IN THE MAIN WIRE BUNDLE FOR THE ENGINE. IT LOOKS LIKE IT WAS SHORTING AT THE TERMINAL BY THE BRUSHES AND THE OVERHEATING MAY HAVE CAUSED THIS DAMAGE.
